# SDR CA110324009

- Difficulty date: March 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 19,838 hours
- Engine: Pwa PT6A34
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Torque Shaft
- Part number: 9A08000108
- Condition: Separated
- Location: Mlg
- Part time: 65 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE TORQUE SHAFT SEPARATED IN THE LOCATION OF THE UPPER MOUNT BOLT AFTER 65 HRS IN SERVICE. JL PG 004102 & 004129.  ANPHIB INSTALLATION ON ACFT.
